MathSciNet Relay Station
MathSciNet bibliographic data
MR1390967 22E50 (20G05 20G25 20G40)
Aubert, Anne-Marie Erratum: "Duality in the Grothendieck group of the category of finite-length smooth representations of a $p$-adic reductive group'' [Trans. Amer. Math. Soc. 347 (1995), no. 6, 2179–2189; MR1285969]. (French) Trans. Amer. Math. Soc. 348 (1996), no. 11, 4687–4690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement